# SDR SWAA2024020537081

- Difficulty date: January 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LH INNER CHORD L-1 DOOR SILL AREA STA 303.9<[01] REMOVED AND REPLACED INNER CHORD AT L1 DOOR BETWEEN STA 277 TO 360 SRM 51-40-02-0G-0 AND DWG 141A8110;[02] VERIFIED STEP 1
